RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2011, Volume 23, Issue 1, Pages 102–118 (Mi dm1134)  

This article is cited in 4 scientific papers (total in 4 papers)

Boolean functions without prediction

S. V. Smyshlyaev


Abstract: We study properties of Boolean functions with a finite-length barrier and suggest a criterion for a function to possess a barrier. We introduce the notion of a Boolean function without prediction which describes certain positive cryptographic properties of the corresponding transformations of binary sequences. We suggest a criterion for a Boolean function to belong to the class of functions without prediction.

DOI: https://doi.org/10.4213/dm1134

Full text: PDF file (176 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2011, 21:2, 209–227

Bibliographic databases:

UDC: 512.7
Received: 03.09.2010

Citation: S. V. Smyshlyaev, “Boolean functions without prediction”, Diskr. Mat., 23:1 (2011), 102–118; Discrete Math. Appl., 21:2 (2011), 209–227

Citation in format AMSBIB
\Bibitem{Smy11}
\by S.~V.~Smyshlyaev
\paper Boolean functions without prediction
\jour Diskr. Mat.
\yr 2011
\vol 23
\issue 1
\pages 102--118
\mathnet{http://mi.mathnet.ru/dm1134}
\crossref{https://doi.org/10.4213/dm1134}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2830446}
\elib{http://elibrary.ru/item.asp?id=20730377}
\transl
\jour Discrete Math. Appl.
\yr 2011
\vol 21
\issue 2
\pages 209--227
\crossref{https://doi.org/10.1515/DMA.2011.013}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79959975953}


Linking options:
  • http://mi.mathnet.ru/eng/dm1134
  • https://doi.org/10.4213/dm1134
  • http://mi.mathnet.ru/eng/dm/v23/i1/p102

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Smyshlyaev, “Lokalno obratimye bulevy funktsii”, PDM, 2011, no. 4(14), 11–21  mathnet
    2. S. V. Smyshlyaev, “Perfectly balanced $k$-valued functions and the Golić condition”, Discrete Math. Appl., 23:1 (2013), 75–89  mathnet  crossref  crossref  mathscinet  elib  elib
    3. S. V. Smyshlyaev, “O svyazyakh mezhdu nekotorymi parametrami sovershenno uravnoveshennykh bulevykh funktsii”, PDM, 2013, no. 2(20), 19–25  mathnet
    4. S. V. Smyshlyaev, “On $1$-stable perfectly balanced Boolean functions”, Discrete Math. Appl., 27:2 (2017), 109–115  mathnet  crossref  crossref  mathscinet  isi  elib
  • Дискретная математика
    Number of views:
    This page:363
    Full text:121
    References:42
    First page:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020